MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2.7MM VA-LCP LATERAL DISTAL FIBULA PL/RT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC GUIDE BLOCK FOR 2.7MM VA-LCP LATERAL DISTAL FIBULA PL/RT; PLATE, FIXATION, BONE
Model Number 03.118.106
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hwc.Reporter is a synthes employee.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a routine incoming inspection on an unknown date, it was observed that the guide block was missing a piece.There was no patient involvement.This report is for a guide block.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record.Device history lot: part: 03.118.106.Lot: 8805369.Manufacturing site: hägendorf.Release to warehouse date: 02 may 2014.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Background: it was reported that on an unknown date, during a routine incoming inspection, it was observed that the guide block was missing a piece.There was no patient involvement.This complaint involves one (1) device.Investigation flow: visual.Visual inspection: guide block for 2.7mm va-lcp lateral distal fibula pl/rt (p/n 03.118.106, l/n 8805369) was returned and received at us cq.Upon visual inspection at cq, it is observed that device is missing a screw on the device.No other issues were identified with the returned components of the device.Document/specification review: based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed.Guide block ldfp-r-kpl se_437181, rev.C dimensional inspection: no dimensional inspection can be performed due to missing component on the device.The device received is missing a component.Hence confirming the allegation.Investigation conclusion: the complaint condition is confirmed as guide block for 2.7mm va-lcp lateral distal fibula pl/rt (p/n 03.118.106, l/n 8805369) is missing a screw.There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GUIDE BLOCK FOR 2.7MM VA-LCP LATERAL DISTAL FIBULA PL/RT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8915355
Report Number2939274-2019-59968
Device Sequence Number1938342
Product Code HRS
UDI-Device Identifier10886982073655
UDI-Public(01)10886982073655
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.118.106
Device Catalogue Number03.118.106
Device Lot Number8805369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2019
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer09/03/2019
Initial Report FDA Received Date08/21/2019
Supplement Report FDA Received Date09/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1